Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 291, NWS San Francisco Bay Area, CA

July 20, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 20, 2011, 10:11 PM PDT. It took effect at Jul 21, 2011, 1:00 PM PDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2011, 10:11 PM PDT (05:11 UTC)
In effect from
Jul 21, 2011, 1:00 PM PDT
Expired
Jul 22, 2011, 3:00 AM PDT
In force
14 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WHUS76 KMTR 210511
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1011 PM PDT WED JUL 20 2011

PZZ530-211315-
/O.NEW.KMTR.SC.Y.0291.110721T2000Z-110722T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
1011 PM PDT WED JUL 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT
THURSDAY. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-211315-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110722T0400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
1011 PM PDT WED JUL 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211315-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110722T0400Z/
POINT ARENA TO POINT REYES TO 10 NM-
1011 PM PDT WED JUL 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
292 
WHUS76 KMTR 210917
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
217 AM PDT THU JUL 21 2011

PZZ570-211730-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
217 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211730-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
217 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  AT LEAST FRIDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-211730-
/O.EXT.KMTR.SC.Y.0291.110721T2000Z-110722T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
217 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON. WINDS WILL DECREASE IN THE EVENING TO 5 TO 15 KT.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
196 
WHUS76 KMTR 211550
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
850 AM PDT THU JUL 21 2011

PZZ570-220000-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110723T0000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
850 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220000-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110723T0000Z/
POINT ARENA TO POINT REYES TO 10 NM-
850 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST FRIDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-220000-
/O.CON.KMTR.SC.Y.0291.110721T2000Z-110722T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
850 AM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 11 PM PDT THIS EVENING. 

* WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON.
  WINDS WILL DECREASE IN THE EVENING TO 5 TO 15 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
362 
WHUS76 KMTR 212158
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
258 PM PDT THU JUL 21 2011

PZZ570-220600-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
258 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH
  AT LEAST SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220600-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
258 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-220400-
/O.EXT.KMTR.SC.Y.0291.000000T0000Z-110722T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
258 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THE
  EVENING BEFORE SUBSIDING AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
716 
WHUS76 KMTR 220357
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
857 PM PDT THU JUL 21 2011

PZZ530-221000-
/O.EXT.KMTR.SC.Y.0291.000000T0000Z-110722T1000Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
857 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 

* WINDS: WEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH 
  LATE TONIGHT BEFORE SUBSIDING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-221200-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110723T1000Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
857 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-221200-
/O.CON.KMTR.SC.Y.0290.000000T0000Z-110723T1000Z/
POINT ARENA TO POINT REYES TO 10 NM-
857 PM PDT THU JUL 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY.

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
408 
WHUS76 KMTR 220955
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
255 AM PDT FRI JUL 22 2011

PZZ530-221800-
/O.EXP.KMTR.SC.Y.0291.000000T0000Z-110722T1000Z/
/O.EXB.KMTR.SC.Y.0290.110722T2100Z-110723T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
255 AM PDT FRI JUL 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING.  

* WINDS: W WINDS 10 KT...BECOMING SW 15 TO 25 KT IN THE
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-221800-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
255 AM PDT FRI JUL 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-221800-
/O.EXT.KMTR.SC.Y.0290.000000T0000Z-110723T0900Z/
POINT ARENA TO POINT REYES TO 10 NM-
255 AM PDT FRI JUL 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM PDT
SATURDAY. 

* WINDS: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH 
  AT LEAST SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 9:00 PM PDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 20, 9:00 PM PDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
900 PM PDT WED JUL 20 2011

.DISCUSSION...AS OF 9:00 PM PDT WEDNESDAY...SHORT TERM CONCERNS ARE
FEW AS NORTHERN CALIFORNIA ENJOYS A NICE SUMMER EVENING. LOW CLOUDS
ARE FEW IN FAR BETWEEN AT THIS TIME WITH 8 PM TEMPERATURES STILL
IN THE 80S ACROSS THE INLAND VALLEYS...70S AROUND THE BAY AND MILD
60S STILL AT THE COAST. THE NORTHERLY GRADIENT FROM ACV-SFO IS
STILL 6.7 MB AND LARGELY RESPONSIBLE FOR THE MOSTLY CLEAR SKIES...
SOMEWHAT UNUSUAL FOR THE SECOND HALF OF JULY AT THE COAST. GALE
WARNINGS ARE POSTED FOR THE COASTAL WATERS BEYOND 60 NM WITH HIGH END
SMALL CRAFTS BLOWING OVER THE OFFSHORE WATERS WEST OF THE SONOMA
COAST. LOOKING BACK AT YESTERDAYS MODEL GUIDANCE THE TEMPERATURES
THIS AFTERNOON WERE SEVERAL DEGREES WARMER THAN MOS GUIDANCE WAS
INDICATING ALTHOUGH THE BIAS CORRECTED GRIDDED DATA WAS TRENDING
WARMER. FOR EXAMPLE THE 91 THIS AFTERNOON AT SAN JOSE WAS 7-11
DEGREES WARMER THAN MOS GUIDANCE. AT THIS TIME THE PROFILER AND SODAR
DATA IS INDICATING A 1000 FOOT MARINE INVERSION AT THE COAST AND
VISUAL EVIDENCE INDICATES THAT SOME PATCHY LOW CLOUDS ARE STARTING TO
DEVELOP ALONG THE IMMEDIATE COAST AS THE SUN SETS. HOWEVER WITH THE
NORTHERLY GRADIENT EXPECTED TO STAY IN EXCESS OF 5 MB OVERNIGHT
EXPECT LITTLE OR NO INLAND PENETRATION OF THE LOW CLOUDS INTO SF BAY
AND ONLY LOCALLY INTO THE NORTHERN SALINAS VALLEY/MONTEREY BAY
REGION. THIS ALL SUGGESTS ANOTHER SIMILAR DAY ON THURSDAY WITH WARM
TO HOT WEATHER INLAND AND MILD TEMPERATURES ALONG THE COAST.

DEVELOPING CYCLONIC FLOW ALOFT...INCREASING ONSHORE FLOW AND AN END
TO THE NORTHERLY GRADIENT BY FRIDAY SUGGESTS SIGNIFICANT COOLING
WILL OCCUR ON THIS DAY...ESPECIALLY NEAR THE COAST AND BAY BUT EVEN
A FEW DEGREES INLAND BACK TO NEAR NORMAL (MANY HIGHS TODAY WERE 4-9
DEGREES ABOVE NORMAL).

THE UPCOMING WEEKEND LOOKS NICE OVERALL WITH NO SIGNIFICANT WEATHER
OF NOTE...NEAR NORMAL TEMPERATURES AND DRY.

GRIDDED AND TEXT FORECAST DATA LOOKS PRETTY GOOD RIGHT NOW AND NO
FORECAST UPDATES PLANNED AT THIS TIME.

&&

.AVIATION...AS OF 4:30 PM PDT WEDNESDAY...STRONG N-S GRADIENTS
FORECAST TO CONTINUE THROUGH THURSDAY AS SURFACE HIGH PRESSURE
OVER THE EASTERN PACIFIC RIDGES INTO THE PACIFIC NORTHWEST COAST.

VICINITY OF KSFO...VFR CONDITIONS THROUGH THURSDAY. WEST WINDS
GUSTING TO 24 KNOTS THROUGH 03Z.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITIONS THIS EVENING. IFR TO
LIFR CONDITIONS MAY REDEVELOP AFTER 06Z BUT CONFIDENCE IS LOW AND IT
MAY STAY VFR ALL NIGHT.

&&

.MTR WATCHES/WARNINGS...
     .TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
                ...PT ARENA TO PIGEON PT 10-60 NM

&&

PUBLIC FORECAST: RWW
AVIATION/MARINE: DYKEMA/W PI

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.